# SDR AALA202204126870

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A300*
- Aircraft serial: 7519
- Aircraft time: 14,747 hours, 5,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK MAINTENANCE FOUND LEFT HAND FORWARD EMERGENCY EXIT DOOR DAMPER PRESSURE LOW PRESSURE. (IN THE RED BAND). SERVICED DOOR DAMPER PER AMM 52-22-00.
